skin-hair-icon
Itching and rashes
I have itching in many parts of my body And when I scratch on it ..it cause rashes Affected parts are legs,hands, thighs I had consult a doctor , the medicines were montair LC and p-cort ..the day I ended my medication ..I got rashes and itching again.It has been more than 3 months and then recently I was taking aciloc 150mg and levocetrizin 10mg but it didn't worked
34 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from  allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.